# SDR USAA060853

- Difficulty date: June 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED SKIN FS 864 AND 879 LEFT AND RIGHT, ALSO FS 891 AND 901 RIGHT.  INSTALLED REPAIR PER EA 97762, DEFECT SIZE: 1" BY 7".
